Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hair loss on the head, heavy growth of facial hair - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   hi
Doctor :   how can i help you?
User :   my hair is going off on head
User :   that is it is getting bald
Doctor :   k
Doctor :   what is your age and occupation?
User :   i have taken the treatment for six months also
User :   28
User :   and job search
Doctor :   do you remember the drugs?
User :   yes mintop and some tablets.
User :   one more oil also i used
Doctor :   mintop lotion or
User :   on my face hair is growing more
Doctor :   k
User :   yes mintop 5% hair oil
Doctor :   you applied only on bald area?
User :   my mustach is growing broad
User :   yes
Doctor :   where you using it regularly?
User :   whole head
User :   especially where there was less hair
Doctor :   k continue using that for 6 more months
Doctor :   i can give you some tips to adopt naturally
User :   i did nt see any help
User :   ok
Doctor :   k
Doctor :   it will take some time
User :   ok
User :   how can i stop growing hair over face
User :   i.e., near mustach
User :   and cheeks,
Doctor :   do you shave it regularly?
User :   can u solve my both problems
User :   yes
User :   that is the problems
Doctor :   ya sure
Doctor :   we will assist you
User :   k

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor